# SDR R61A201209290547

- Difficulty date: September 29, 2012
- Submitted: October 6, 2012
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 11,238 hours, 9,011 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032114003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CRACK LIKE INDICATIONS IN A2 HOLE ON RIGHT WING.  MAINTENANCE REAMED A2 HOLE TO .362" IAW EMB 175 SRM 51-40-02, AND SB 170-57-0053 TO REMOVE CRACK LIKE INDICATION.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
